# SDR AALA20111127MIA01

- Difficulty date: November 27, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 36,101 hours, 5,756 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Module
- Part number: 285T1122102
- Condition: Faulty
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED STAB TRIM INDICATION WITH ASSOCIATED EICAS MESSAGE.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.   AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT YAW DAMPER STABILIZER TRIM MODULE.  SYSTEM GROUND CHECK NORMAL OPERATION.
